Magnetic resonance imaging of metronidazole induced encephalopathy
We describe a case demonstrating Magnetic Resonance (MR) imaging findings in association with Metronidazole (Flagyl) toxicity. MRI brain showed abnormal signal intensity involving dentate nuclei of cerebellum bilaterally symmetrical. The diagnosis of metronidazole toxicity was made by the MR imaging findings and supported clinically. In hospital, course of treatment drug was discontinued. Patient improved clinically with discontinuation of metronidazole. No follow-up MR imaging was obtained. In this report, we present a case depicting MR imaging changes within the dentate nuclei of cerebellum.
Journal of Pakistan Medical Association
Beg, M. A.
(2012). Magnetic resonance imaging of metronidazole induced encephalopathy. Journal of Pakistan Medical Association, 62(8), 843-844.
Available at: https://ecommons.aku.edu/pakistan_fhs_mc_radiol/210
Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial 4.0 License